MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK SM JNT; BIO SOFT TISSUE FIXATN FASTNR
Model Number SUTR ANCH,BIO-COMP S-TAK SM JNT
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a mediales patellofemorales ligament surgery 2 anchors did not hold in the ball joint.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion and/or improper bone preparation.

Brand Name
SUTR ANCH,BIO-COMP S-TAK SM JNT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17950295
Report Number1220246-2023-08222
Device Sequence Number20512121
Product Code MAI
UDI-Device Identifier00888867280861
UDI-Public00888867280861
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082810
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK SM JNT
Device Catalogue NumberAR-8934BCNF-1
Device Lot Number15085871
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date03/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown